# SDR SWAA2024082211164

- Difficulty date: July 10, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED STA 727E AT LEVEL CEILING AREA LH SIDE AT AFT CARGO COMPARTMENT.   REPAIRED RACK ANGLE - SUPPORT LOCATED STA 727E AT LEVEL CEILING AREA LH SIDE AT AFT CARGO COMPARTMENT IAW SRM 51-70-11-2R-0 FIGURE 201 SHEET 2.
